MathSciNet Relay Station
MathSciNet bibliographic data
MR1390354 11J70 (58F11)
Gröchenig, Karlheinz; Haas, Andrew Backward continued fractions and their invariant measures. Canad. Math. Bull. 39 (1996), no. 2, 186–198.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement